# SDR USAA991102

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349US
- Make and model: Boeing 737301
- Aircraft serial: 23552
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Condition: Cracked
- Location: Horiz Stab
- Part time: 35,403 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A 3 INCH CRACK AT HORIZONTAL STAB CENTER SECTION THRUST BEAM ATTACH ANGLE.  REPLACED ANGLE PER REPAIR DOCUMENT 51-10-02.  (M)
